Pain In The Pit Of The Stomach, Saliva Feels Bitter And Vomiting Accompanied By Blood?
Good afternoon. I am July 24. My heart hurts. My saliva is also bitter mixed with acid. I also vomited Mixed blood disks. I have been taking medicine but it still hurts. Even worse. Thank you, doctor
Pain in the solar plexus can be caused by various causes. What color do you have vomiting with blood? Is it brownish red?
If indeed you experience heartburn accompanied by vomiting of blood then this may be caused by an ulcer / gastric ulcer. Gastric ulcer is a condition where there is a wound in the stomach wall. Gastric ulcer often occurs in people who have a history of frequent alcohol consumption, frequent consumption of certain pain medications, H. pylori infection, or in people who have a history of chronic gastritis.
Gastric ulcer can cause symptoms such as heartburn that occurs continuously, nausea, burning sensation in the upper abdomen area, and is accompanied by vomiting brownish red blood. If left for a long time, this condition can cause anemia. Gastric ulcer should receive treatment directly from a doctor.
You should make sure that you really experience vomiting of blood, and how much blood volume comes out.
But other than that the situation that you experience can also be caused by several other causes such as:
GERD / stomach acid disease
Coughing up blood along with vomiting
Therefore, if you have taken the drug but it has not improved, you should immediately consult a doctor. Specialist in internal medicine, so the doctor can check your condition directly. Maybe later additional checks will be done such as blood tests, or ultrasound if it is felt necessary.
It is recommended that you do not consume acidic or spicy foods. Don't consume alcohol, and don't smoke.
The following article you can read about Gastric ulcer
may be useful. Thank you